# SDR REXA2013102201791

- Difficulty date: October 22, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 19,995 hours, 17,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4  CABIN CEILING LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT BATTERY. OPS CHECKED GOOD IAW AMM 33-51-04.
